# SDR DXTA200803021

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 8,664 hours, 5,474 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, AC HAS A SMELL OF DIRTY SOCKS. REMOVED AND CLEANED AND INSTALLED WATER SOCKS IAW CE750 MM CHAPTER 12-10-01-160. REMOVED CLEANED AND INSTALLED OZONE CONVERTER IAW CE 750 MM CHAPTER 12-10-01-161. OPERATIONAL AND LEAK CHECK GOOD.
